Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Isoperimetric regions in cones

Authors: Frank Morgan and Manuel Ritoré
Journal: Trans. Amer. Math. Soc. 354 (2002), 2327-2339
MSC (2000): Primary 53C42; Secondary 49Q20
Published electronically: February 12, 2002
MathSciNet review: 1885654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider cones $C = 0\, \times{\kern-10.5pt}\times \,M^n$ and prove that if the Ricci curvature of $C$ is nonnegative, then geodesic balls about the vertex minimize perimeter for given volume. If strict inequality holds, then they are the only stable regions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C42, 49Q20

Retrieve articles in all journals with MSC (2000): 53C42, 49Q20

Additional Information

Frank Morgan
Affiliation: Department of Mathematics, Williams College, Williamstown, Massachusetts 01267

Manuel Ritoré
Affiliation: Departamento de Geometría y Topología, Universidad de Granada, E–18071 Granada, España

PII: S 0002-9947(02)02983-5
Received by editor(s): May 23, 2001
Received by editor(s) in revised form: November 1, 2001
Published electronically: February 12, 2002
Article copyright: © Copyright 2002 by the authors

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia